Peripheral Neuropathy
Ken Browns
Posted: November 8, 2016, 7:01 AM







I've been taking Suboxone for about 5 months now, increasing my dose from 1/4 of an 8mg strip up to a full strip and sometimes more than a full strip. (No more than 2 8mg strips in a day.) I've been experiencing numbness and tingling in my hands mostly, and some in my feet. Has anyone ever experienced this? And if so, does tapering back down help alleviate those symptoms? It's becoming bothersome and causing me to worry a bit. Thanks in advance for any responses/help.
  Top
Posted: November 8, 2016, 7:17 PM


Posts: 1546
Joined: June 27, 2016



talk to your doctor, why are you increasing? it is still a drug, so I would expect unwanted side effects....
  Top
Suzanne Masson
Posted: May 31, 2018, 10:09 AM







I've been using the Sub 8/2 1-2 strips a day much longer than you have but I too have experienced peripheral neuropathy but in my feet only...VERY painful, a sensation of burning, pinpricks, electricity almost which comes and goes. I've found taking foot soaks in Dr. Teal's Lavender Epsom Salts, warm not hot, for @ 30 min twice a week really eases the pain. The other thing to get checked, if you haven't already, is your fasting blood glucose level with your primary care physician to rule out any diabetic disorder in the picture that may need to be treated. I also take a medication called Neurontin/Gabapentin prescribed to me by my Neurologist. It helped quite a bit as does elevating your legs whenever possible. I hope thiis has been helpful...Suzanne.
  top of page  Top